# SDR QXEA200701355

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 24,020 hours, 34,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - BURNING ELECTRICAL ODOR IN FLIGHT DECK. CAPTAIN MAP LIGHT IS WIRED BACKWARDS WHEN FIRST TURNED ON GOES FULL BRIGHT AND WHEN TURNED TO THE RIGHT GOES OFF.  MAP LIGHT PUT ON MEL.  INSPECTED FLIGHT DOOR AREA FOR ELECTRICAL PROBLEMS ASSOCIATED WITH ELECTRICAL SMELL.  NO PROBLEMS NOTED.  INVERTERS CHECKED GOOD.  AVIONICS BAY CHECKED GOOD, ALL CRT BREAKERS IN.  AIRCRAFT VERY DIRTY THROUGHOUT AND DID HAVE AN ASSOCIATED BAD ODOR UPON ENTERING CABIN.  SERVICED LAV, CLEANED OUT GALLEY TRASH AREA AND REMOVED ALL TRASH FROM AIRCRAFT ODOR DISAPPEARED.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
